# SDR REXA2025041800458

- Difficulty date: March 27, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 38,122 hours, 27,158 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: MM67035502010
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR BEAM OF AFT BAGGAGE-BAY CARGO DOOR STRUCTURE (INTERFERENCE WITH AFT BALANCE SPRING CABLE)  BEAM OF AFT BAGGAGE-BAY CARGO DOOR STRUCTURE (INTERFERENCE WITH AFT BALANCE SPRING CABLE) WAS REPAIRED PER  REO 690-53-61-1548 REV - -
